# SDR AALA20150529002

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,207 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT POWER PACK M33097 FOUND INOPERATIVE.  R & R EMER LIGHT POWER PACK M33097.  PERFORMED OPERATIONAL IAW AMM 33-51-06.  SYS CHECKED NORMAL.
